Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 119, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Oct 12, 2012, 8:09 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2012, 8:09 PM MDT (02:09 UTC)
- Expired
- Oct 12, 2012, 9:15 PM MDT
- In force
- 66 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2036 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473 WUUS55 KPUB 130209 SVRPUB COC009-071-130315- /O.NEW.KPUB.SV.W.0119.121013T0209Z-121013T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 809 PM MDT FRI OCT 12 2012 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO... EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 915 PM MDT * AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KIM...OR 45 MILES WEST OF SPRINGFIELD...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... KIM AND PRITCHETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3763 10310 3734 10281 3712 10346 3739 10353 TIME...MOT...LOC 0210Z 228DEG 38KT 3725 10338 WIND...HAIL 60MPH 1.00IN $$
3 follow-up statements
148
WWUS55 KPUB 130219
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT FRI OCT 12 2012
COC009-071-130315-
/O.CON.KPUB.SV.W.0119.000000T0000Z-121013T0315Z/
BACA CO-LAS ANIMAS CO-
819 PM MDT FRI OCT 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 915 PM MDT...
AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF KIM...OR 37 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRITCHETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3735 10335 3748 10337 3763 10310 3734 10281
3715 10336
TIME...MOT...LOC 0219Z 228DEG 38KT 3732 10326
WIND...HAIL 60MPH 1.00IN
$$097
WWUS55 KPUB 130232
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
832 PM MDT FRI OCT 12 2012
COC009-071-130315-
/O.CON.KPUB.SV.W.0119.000000T0000Z-121013T0315Z/
BACA CO-LAS ANIMAS CO-
832 PM MDT FRI OCT 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 915 PM MDT...
AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES
WEST OF PRITCHETT...OR 29 MILES WEST OF SPRINGFIELD...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRITCHETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3738 10322 3757 10319 3763 10310 3734 10281
3723 10313
TIME...MOT...LOC 0233Z 228DEG 38KT 3742 10312
WIND...HAIL 60MPH 1.00IN
$$454
WWUS55 KPUB 130247
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
847 PM MDT FRI OCT 12 2012
COC071-130257-
/O.CAN.KPUB.SV.W.0119.000000T0000Z-121013T0315Z/
LAS ANIMAS CO-
847 PM MDT FRI OCT 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3727 10306 3739 10305 3751 10305 3757 10304
3734 10281
TIME...MOT...LOC 0247Z 228DEG 38KT 3752 10298
$$
COC009-130315-
/O.CON.KPUB.SV.W.0119.000000T0000Z-121013T0315Z/
BACA CO-
847 PM MDT FRI OCT 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BACA COUNTY UNTIL 915 PM MDT...
AT 845 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
NORTHWEST OF PRITCHETT...OR 22 MILES WEST OF SPRINGFIELD...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3727 10306 3739 10305 3751 10305 3757 10304
3734 10281
TIME...MOT...LOC 0247Z 228DEG 38KT 3752 10298
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 3:01 PM MDT, 5 hours 8 minutes earlier.
Area forecast discussion, Oct 12, 3:01 PM MDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT FRI OCT 12 2012 .SHORT TERM... (TONIGHT AND SATURDAY) SATELLITE IMAGES SHOWING A BROAD UPR LOW CIRCULATION CENTERED NR THE SRN TIP OF NV EARLY THIS AFTERNOON. THE UPR LOW CENTER IS EXPECTED TO TRACK NORTHEASTWARD INTO NWRN CO BY 06Z SAT WITH A TRAILING TROF EXTENDING BACK INTO SWRN AZ. BY 18Z SAT THE LOW CENTER IS FORECAST TO BE IN THE SRN CORNER OF NE WITH THE TROF EXTENDING ACRS SERN CO AND INTO CENTRAL NM...AND THEN IT MOVES EAST OF THE STATE BY 00Z SUN. ALREADY TODAY A COUPLE SHORTWAVES HAVE BROUGHT ROUNDS OF SHOWERS AND TSTMS TO THE MTS AND HIGH VALLEYS....WITH SOME EXPECTED TO MOVE OFF THE MTS AND OVR THE SERN PLAINS A LITTLE LATER THIS AFTERNOON AND THIS EVENING. MODELS INDICATING A BAND OF CONVECTION WORKING ITS WAY EASTWARD ACRS THE SERN PLAINS THIS EVENING...AND BY MIDNIGHT MAINLY BEING OVR BACA AND PROWERS COUNTIES...WITH A DRY SLOT WORKING ITS WAY OVR THE REST OF THE SERN PLAINS FOR THE LATE NIGHT HOURS. AS FOR SEVERE WEATHER...SPC HAS MOVED THE SLIGHT RISK AREA TO THE SOUTH. DEW POINTS THIS AFTERNOON OVR THE FAR SERN PLAINS ARE IN THE LOWER 40S...WITH THE HIGHER DEW POINT AIR REMAINING WELL TO THE SOUTH. THUS CAPE VALUES OVR THE SERN PLAINS REMAIN LOW. THERE IS STILL A CHANCE FOR ONE OR TWO SEVERE STORMS OVR THE FAR SOUTHERN AND SOUTHEASTERN PLAINS...WITH STRONG WINDS OR HAIL AROUND 1 INCH IN DIAMETER POSSIBLE THIS EVENING. WRAP AROUND THE UPR LOW DURING THE LATE NIGHT HOURS IS EXPECTED TO CONTINUE PRODUCING PCPN OVER THE CENTRAL COLORADO MTS...WITH PROBABLY SOME LIGHT PCPN OVR PORTIONS OF THE SOUTHWEST MOUNTAINS. WILL NOT EXTEND THE WINTER WEATHER ADVISORY FOR THE SW MTS...WHICH WL EXPIRE AT 03Z...AND WL KEEP THE ADVISORY GOING FOR THE EASTERN SAWATCH MOUNTAINS INTO MIDDAY SAT. COULD SEE A FEW SHOWERS LINGER ALONG THE KS BORDER UNTIL AROUND 12Z SAT. WITH THE PCPN THAT THE SAN LUIS VALLEY HAS HAD TODAY AND WITH THE EXPECTED DECREASE IN CLOUDS LATER TONIGHT...THERE COULD BE SOME LOW CLOUDS AND FOG LATE TONIGHT AND EARLY SAT MORNING. A FEW SHOWERS COULD CONTINUE INTO THE EARLY AFTERNOON OVR THE CENTRAL MTS BUT ARE EXPECTED TO END BY LATE AFTERNOON. COOL NORTHERLY FLOW AND SOME BREEZY CONDITIONS ARE EXPECTED SAT AFTERNOON...HOWEVER IN GENERAL TEMPS SHOULD BE WARMER THAN TODAY. .LONG TERM... (SATURDAY NIGHT THROUGH NEXT FRIDAY) MAIN UPPER TROUGH AXIS IS EAST OF THE STATE BY SATURDAY EVENING...THOUGH MOIST NORTHWEST FLOW WILL LIKELY KEEP A FEW -SHSN GOING ALONG THE CONTINENTAL DIVIDE NORTH OF MONARCH PASS THROUGH THE NIGHT. AIR MASS BEHIND THE TROUGH IS NOT PARTICULARLY COLD...AND WITH WINDS SLOW TO SUBSIDE SATURDAY EVENING OVER THE PLAINS...EXPECT SUB-FREEZING TEMPS TO BE LIMITED TO MOUNTAINS AND WESTERN VALLEYS WHERE WINDS DIMINISH BY EARLY SUNDAY MORNING. RATHER UNEVENTFUL FORECAST FROM SUNDAY ONWARD...AS UPPER RIDGE OVER THE AREA SUN/MON FLATTENS TUE/WED AS UPPER TROUGH DEEPENS ACROSS THE GREAT LAKES. SHOULD BE A VERY NICE FALL DAY SUNDAY WITH LIGHT WINDS AND MILD TEMPS...THEN BREEZY AND WARMER MONDAY AS LEE TROUGH DEEPENS AHEAD OF UPPER WAVE MOVING THROUGH THE NORTHERN ROCKIES. WEAK FRONT TUES THEN BRINGS COOLER AIR TO THE AREA TUE/WED...BEFORE WARMER AIR SPREADS BACK EASTWARD THU/FRI AHEAD OF BUILDING WESTERN U.S. UPPER RIDGE. APPEARS ONLY PRECIP CHANCES WILL BE OVER THE HIGHER PEAKS OF THE CENTRAL MOUNTAINS TUE/WED AS MOIST NORTHWEST FLOW AND WEAK SHORT-WAVE ENERGY WRING OUT SOME LIGHT SNOW SHOWERS AND FLURRIES FROM TIME TO TIME. && .AVIATION...SHOWERS AND THUNDERSTORMS CHANCES WILL CONTINUE AT THE TAF SITES THROUGH ABOUT 03Z...WITH BRIEF MVFR CONDITIONS POSSIBLE AND MAYBE EVEN BRIEF IFR CONDITIONS WITH STORMS AT KALS. AFT 03Z KCOS SHOULD HAVE VFR CONDITIONS THUR THE NIGHT AND ON SAT...WITH SOME BREEZY NW TO NW WINDS SAT AFTERNOON. KALS COULD SEE SOME FOG AND LOW CLOUDS DEVELOP LATE TONIGHT WITH IFR OR LOWER CONDITIONS. AFTER THE POTENTIAL FOR SOME MORNING LOW CLOUDS AND FOG AT KALS...CONDITIONS SHOULD BE VFR WITH SOME BREEZY NWRLY WINDS IN THE AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 PM MDT THIS EVENING FOR COZ066- 068. WINTER WEATHER ADVISORY UNTIL 1 PM MDT SATURDAY FOR COZ060. && 28/10
Hazardous weather outlook, Oct 12, 3:28 PM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 328 PM MDT FRI OCT 12 2012 COZ058>089-093>099-132130- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 328 PM MDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW WILL CONTINUE OVER THE SOUTHWEST MOUNTAINS THIS EVENING WITH THE POTENTIAL FOR A COUPLE INCHES OF ADDITIONAL ACCUMULATION... MAINLY ABOVE 10000 FEET. CHANCES FOR SNOW WILL THEN DECREASE OR END BY LATE NIGHT IN THE SOUTHWEST MOUNTAINS. SNOW IS EXPECTED TO CONTINUE OVER THE CENTRAL COLORADO MOUNTAINS TONIGHT...WITH A FEW ADDITIONAL INCHES OF ACCUMULATION EXPECTED...ESPECIALLY OVER THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET. THE REST OF THE MOUNTAINS WILL ALSO HAVE THE CHANCE FOR SOME SNOW SHOWERS THIS EVENING...BUT ONLY LIGHT ACCUMULATIONS ARE EXPECTED. THIS EVENING AS STORMS MOVE ACROSS THE SOUTHEAST PLAINS...THERE IS THE POTENTIAL FOR ONE OR TWO TO BECOME SEVERE...WITH WIND GUSTS IN EXCESS OF 60 MPH BEING THE MAIN THREAT...BUT HAIL UP TO ONE INCH IN DIAMETER COULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH ELEVATION SNOW...GENERALLY ABOVE 10000 FEET WILL BE ONGOING SATURDAY MORNING AND PERSIST INTO SATURDAY AFTERNOON. THE HEAVIEST SNOWFALL IS FORECAST ACROSS THE CENTRAL MOUNTAINS WHERE AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS EXPECTED THROUGH THE AFTERNOON. ANOTHER QUICK MOVING STORM SYSTEM WILL TRACK ACROSS THE ROCKIES TUESDAY INTO WEDNESDAY. THIS WILL BRING ANOTHER ROUND OF LIGHT SNOWFALL TO THE CENTRAL MOUNTAINS. ANY ACCUMULATIONS ARE EXPECTED TO BE MINOR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE MOUNTAINS THIS EVENING...AND THROUGH TONIGHT OVER THE CENTRAL MOUNTAINS...AND WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS THIS EVENING. 28/28
In the hours before
Special weather statement, Oct 12, 4:24 PM MDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 424 PM MDT FRI OCT 12 2012 COZ081-084-085-122300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 424 PM MDT FRI OCT 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...THIS INCLUDES...THE WALDO CANYON WILDFIRE BURN SCAR. AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A WEAK THUNDERSTORM NEAR CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN COLORADO SPRINGS AND THE WALDO CANYON BURN SCAR. RAINFALL AMOUNTS WITH THE SHOWERS AND THUNDERSTORMS WILL BE UP TO A TENTH OF AN INCH. EXCESSIVE RUNOFF IS NOT ANTICIPATED AT THIS TIME. STARK
Special weather statement, Oct 12, 7:47 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 747 PM MDT FRI OCT 12 2012 COZ094-097-099-130215- EASTERN LAS ANIMAS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 747 PM MDT FRI OCT 12 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO... SOUTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO... EASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF BRANSON...OR 46 MILES EAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 50 MPH. METEOROLOGICAL CONDITIONS ARE FAVORABLE FOR THESE STORMS TO INTENSIFY AND BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL. LOCATIONS IMPACTED INCLUDE... KIM. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 63 min |
| Oct 12, 9:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.